... back. It's gotten so bad that I won't go out in the summer. My self-esteem has taken a huge hit. Can this be caused by effexor?
Hello kim29. I would say yes, only because you've been on the drug and that the acne is a problem when taking it. BUT, I've found nothing to suggest that effexor is the cause of the acne. Its not been reported as a problem. I searched this site as several other sources and found nothingt to say that it deoes. But, theres a first time for everything. you might talk to your doctor or pharmacist, see what they believe. I'm sorry that its so bad that you can't go out because of it. Regards,pledge
- Effexor XR Information for Consumers
- Effexor XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2009 • 1 answer
Posted 29 Dec 2010 • 8 answers
Effexor XR - Was taking Effexor for 7 years was weaned off for 2 months on 37.5 it ended last thurs?
Posted 22 Jul 2013 • 1 answer
Posted 6 Feb 2014 • 2 answers
I've been on Effexor for almost 5 years, starting at 37.5 and I'm now up to 75mg per day. My problem
Posted 27 Oct 2014 • 1 answer